# SDR USAA2013092500010

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 61,132 hours, 39,871 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Broken
- Location: Rt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, MX FOUND THE RT GROUND SPOILER INBD HINGE BROKEN.  MX REPLACED RT GROUND SPOILER IAW AMM 27-62-12-004. OPS CHECK OK.
